On a Generalized Integral Transform.

H.M. Srivastava

Mathematische Zeitschrift (1968/69)

  • Volume: 108, page 197-201
  • ISSN: 0025-5874; 1432-1823

How to cite


Srivastava, H.M.. "On a Generalized Integral Transform.." Mathematische Zeitschrift 108 (1968/69): 197-201. <http://eudml.org/doc/171102>.

author = {Srivastava, H.M.},
journal = {Mathematische Zeitschrift},
keywords = {integral equations, integral transforms},
pages = {197-201},
title = {On a Generalized Integral Transform.},
url = {http://eudml.org/doc/171102},
volume = {108},
year = {1968/69},

AU - Srivastava, H.M.
TI - On a Generalized Integral Transform.
JO - Mathematische Zeitschrift
PY - 1968/69
VL - 108
SP - 197
EP - 201
KW - integral equations, integral transforms
UR - http://eudml.org/doc/171102
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.